# SDR GTIA2016081301569

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 33,509 hours, 15,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG NASTY, DIRTY FUME ODOR WHEN DESCENT INITIATED THROUGH LANDING.  ODOR IN COCKPIT AND CABIN.  WAS NOT AS STRONG WHEN PACK 1 TURNED OFF.  PERFORMED GVI INSPECTION OF THE APU COMPARTMENT IAW AMM 49-90-00-600-004-A, NO LEAKS FOUND.  OPEN ENGINE NR 1 FAN COWL IAW AMM 71-13-00-010-010-A/410-010-A.  TO CHECK FOR ANY LEAKS.  NO LEAKS FOUND, CLOSED ENGINE FAN COWL.
